Can right sided facial twitching (next to mouth only) be a side effect of tear trough Belotero injections ?

I had Belotero injections in my tear trough 5 days ago, and the results thus far are astounding! I went to a renowned Beverly Hills oculoplastic surgeon, and am very pleased with the results already. I have a bruise under my left eye which is fading, and some swelling in the upper lids which is subsiding daily (we did upper and lower lids). Yesterday I began w/ right sided twitching next to mouth, esp. when drinking or eating - could this be nerve related? Is this a possible side effect?

Doctor Answers 4

Tear trough fillers - Belotero, Restylane, Juvederm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

This is not likley to be related to injection of filler in the under eye area. Best to see the physician who injected for guidance and your primary care physician.

H Karamanoukian MD FACS

Twitching

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It would an atypical side effect of fillers. I would recommend following up with your injector for an examination.

Facial Twitching

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

A facial twitch is not a normal side effect of facial fillers. I would recommend that you contact the physician who treated you and see if they may be able to help. 

Richard J. Burkett, MD
Arlington Physician

You might also like...

Tear Trough Fillers - Restylane, Belotero, Voluma -- If unhappy, reverse with hyaluronidase!

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Facial twitching shouldn't be a side effect of any filler injections. I suggest being seen by your physician . Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 207 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.